# SDR USAA2013062100005

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 30,407 hours, 12,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2934
- Condition: Inoperative
- Location: Cabin
- Part time: 25,375 hours, 14,261 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT MARKING LIGHTS INOPERATIVE.  REPLACED RT EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38-0401-A.
